# SDR AALA2009040200003

- Difficulty date: April 2, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- Aircraft time: 59,230 hours, 21,041 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Condition: Inoperative
- Location: Engine Anti Ice
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ORD    CREW REPORTED LT ENGINE ANTI-ICE FAILED.  EMERGENCY DECLARED LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT HAND ENGINE ANTI-ICE VALVE. SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
